Alert archive / Utah / High Wind Watches in 2016
High Wind Watch 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Oct 29, 2016, 3:30 PM MDT. It took effect at Oct 30, 2016, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 29, 2016, 3:30 PM MDT (21:30 UTC)
- In effect from
- Oct 30, 2016, 12:00 PM MDT
- Expired
- Oct 30, 2016, 4:31 AM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
770 WWUS75 KSLC 292130 CCA NPWSLC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 330 PM MDT SAT OCT 29 2016 ...STRONG SOUTH WINDS AHEAD OF A PACIFIC STORM SYSTEM SUNDAY... .A STORM SYSTEM CURRENTLY OVER THE EASTERN PACIFIC WILL TRACK EAST ACROSS THE GREAT BASIN SUNDAY THROUGH SUNDAY NIGHT. A STRONG COLD FRONT ASSOCIATED WITH THIS STORM WILL ADVANCE EAST ACROSS NEVADA SUNDAY...GENERATING INCREASINGLY STRONG SOUTH WINDS SUNDAY AFTERNOON THROUGH EARLY EVENING. THE FRONT WILL CROSS UTAH SUNDAY NIGHT WITH A SHORT PERIOD OF STRONG NORTHWEST WINDS TRAILING THE FRONT ACROSS NORTHWEST UTAH. UTZ015-016-300930- /O.NEW.KSLC.HW.A.0005.161030T1800Z-161031T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 330 PM MDT SAT OCT 29 2016 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA...THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH. * WINDS...SOUTH WINDS OF 20 TO 30 MPH SUNDAY MORNING...INCREASING TO BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING 60 MPH BY LATE SUNDAY AFTERNOON OR EARLY EVENING. * TIMING...SOUTH WINDS WILL DEVELOP LATE TONIGHT...THEN INCREASE THROUGHOUT SUNDAY MORNING. THE STRONGEST SOUTH WINDS WILL DEVELOP BY LATE IN THE AFTERNOON AND REMAIN STRONG UNTIL THE COLD FRONT MOVES THROUGH THE AREA LATE SUNDAY EVENING. * IMPACTS...STRONG CROSS WINDS WILL MAKE FOR HAZARDOUS TRAVEL CONDITIONS ALONG ALL WEST TO EAST ROADWAYS. BLOWING DUST COULD PRODUCE AREAS OF VERY LOW VISIBILITIES. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ UTZ005-300930- /O.NEW.KSLC.HW.A.0005.161030T1800Z-161031T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 330 PM MDT SAT OCT 29 2016 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 60 MPH. * TIMING...GUSTY SOUTH WINDS WILL DEVELOP SUNDAY MORNING...THEN INCREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT AND REMAIN VERY STRONG DURING THE LATE EVENING HOURS. * IMPACTS...TRAVEL ALONG ALL ROUTES THROUGH THE WATCH AREA WILL EXPERIENCE STRONG CROSS WINDS. INTERSTATE 80 ACROSS THE SALT FLATS AND STATE ROUTE 30 WILL EXPERIENCE SIGNIFICANT TRAVEL IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
150 WWUS75 KSLC 300349 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 949 PM MDT SAT OCT 29 2016 ...STRONG SOUTH WINDS AHEAD OF A PACIFIC STORM SYSTEM SUNDAY... .A STORM SYSTEM CURRENTLY OVER THE EASTERN PACIFIC WILL TRACK EAST ACROSS THE GREAT BASIN SUNDAY THROUGH SUNDAY NIGHT. A STRONG COLD FRONT ASSOCIATED WITH THIS STORM WILL ADVANCE EAST ACROSS NEVADA SUNDAY...GENERATING INCREASINGLY STRONG SOUTH WINDS SUNDAY AFTERNOON THROUGH EARLY EVENING. THE FRONT WILL CROSS UTAH SUNDAY NIGHT WITH A SHORT PERIOD OF STRONG NORTHWEST WINDS TRAILING THE FRONT ACROSS NORTHWEST UTAH. UTZ015-016-301315- /O.CON.KSLC.HW.A.0005.161030T1800Z-161031T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 949 PM MDT SAT OCT 29 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * AFFECTED AREA...THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH. * WINDS...SOUTH WINDS OF 20 TO 30 MPH SUNDAY MORNING... INCREASING TO BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING 60 MPH BY LATE SUNDAY AFTERNOON OR EARLY EVENING. * TIMING...SOUTH WINDS WILL DEVELOP LATE TONIGHT...THEN INCREASE THROUGHOUT SUNDAY MORNING. THE STRONGEST SOUTH WINDS WILL DEVELOP BY LATE IN THE AFTERNOON AND REMAIN STRONG UNTIL THE COLD FRONT MOVES THROUGH THE AREA LATE SUNDAY EVENING. * IMPACTS...STRONG CROSS WINDS WILL MAKE FOR HAZARDOUS TRAVEL CONDITIONS ALONG ALL WEST TO EAST ROADWAYS. BLOWING DUST COULD PRODUCE AREAS OF VERY LOW VISIBILITIES. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ UTZ005-301315- /O.CON.KSLC.HW.A.0005.161030T1800Z-161031T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 949 PM MDT SAT OCT 29 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 60 MPH. * TIMING...GUSTY SOUTH WINDS WILL DEVELOP SUNDAY MORNING...THEN INCREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT AND REMAIN VERY STRONG DURING THE LATE EVENING HOURS. * IMPACTS...TRAVEL ALONG ALL ROUTES THROUGH THE WATCH AREA WILL EXPERIENCE STRONG CROSS WINDS. INTERSTATE 80 ACROSS THE SALT FLATS AND STATE ROUTE 30 WILL EXPERIENCE SIGNIFICANT TRAVEL IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
774 WWUS75 KSLC 301031 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 431 AM MDT SUN OCT 30 2016 UTZ015-016-302000- /O.UPG.KSLC.HW.A.0005.161030T1800Z-161031T0400Z/ /O.NEW.KSLC.HW.W.0007.161030T1800Z-161031T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 431 AM MDT SUN OCT 30 2016 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH. * WINDS...SOUTH WINDS OF 20 TO 30 MPH THIS MORNING... INCREASING TO BETWEEN 30 AND 40 MPH WITH GUSTS AROUND 60 MPH THIS AFTERNOON AND EARLY EVENING. * TIMING...SOUTH WINDS WILL INCREASE THIS MORNING. THE STRONGEST WINDS ARE EXPECTED FROM ABOUT MID AFTERNOON THROUGH EARLY EVENING BEFORE TAPERING OFF OVERNIGHT. * IMPACTS...STRONG CROSS WINDS WILL MAKE FOR HAZARDOUS TRAVEL CONDITIONS ALONG ALL WEST TO EAST ROADWAYS. AREAS OF BLOWING DUST COULD BRING REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ005-302000- /O.UPG.KSLC.HW.A.0005.161030T1800Z-161031T0600Z/ /O.NEW.KSLC.HW.W.0007.161030T1800Z-161031T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 431 AM MDT SUN OCT 30 2016 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH. * TIMING...GUSTY SOUTH WINDS WILL DEVELOP THIS MORNING...THEN INCREASE DURING THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT THIS EVENING AND REMAIN STRONG FOR A BRIEF TIME BEFORE DIMINISHING. * IMPACTS...ALL EAST WEST ROUTES THROUGH THIS AREA WILL EXPERIENCE STRONG CROSS WINDS. INTERSTATE 80 ACROSS THE SALT FLATS AND STATE ROUTE 30 WILL EXPERIENCE SIGNIFICANT TRAVEL IMPACTS. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-302000- /O.NEW.KSLC.WI.Y.0023.161030T1800Z-161031T0600Z/ SALT LAKE AND TOOELE VALLEYS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE 431 AM MDT SUN OCT 30 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 WITH THE STRONGEST WINDS IN THE TOOELE VALLEY. GUSTS TO 55 MPH ARE POSSIBLE. * TIMING...SOUTH WINDS WILL PICK UP THIS MORNING AND BECOME STRONG THIS AFTERNOON. THE WINDS WILL REMAIN STRONG THROUGH THIS EVENING THEN WILL SHIFT TO THE NORTHWEST AROUND MIDNIGHT AND DIMINISH. * IMPACTS...ALL EAST WEST ROUTES THROUGH THIS AREA WILL EXPERIENCE STRONG CROSS WINDS. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. CHOPPY CONDITIONS ARE EXPECTED ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Oct 29, 9:47 AM MDT, 5 hours 43 minutes earlier.
Area forecast discussion, Oct 29, 9:47 AM MDT, 5 hours 43 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 947 AM MDT Sat Oct 29 2016 .SYNOPSIS...High pressure aloft will strengthen over Utah today, then shift east of the state tonight. A mild and increasingly strong southwest flow will exist over the eastern Great Basin through Sunday. A Pacific storm system will cross mainly northern portions of the area late Sunday afternoon through early Monday. && .DISCUSSION...The shortwave ridge building over the forecast area this morning will shift off to the east tonight. A substantial amounts of low-level moisture remains over Utah at this time. Expecting scattered and mostly terrain-tied convective cloud to result from this moisture through the afternoon hours. Can not rule out a few showers this afternoon, though with the dynamic subsidence underneath the ridge would doubt anything significant will develop today. Anticipating a rather windy day across much of the forecast area on Sunday. Increasing southwest flow tonight/Sunday between the ridge axis to the east and the advancing southern end of the eastern Pacific trough will supply the upper-level support for strong southerly winds. The latest 12z guidance in so far still place 50+ knot near 700mb southerly winds over western Utah ahead of the strengthening surface front in Nevada Sunday afternoon. This synoptic pattern is ideal for very strong and gusty surface winds across all of western Utah, with speeds running at the high end of wind advisory criteria or even in high wind warning criteria. Will likely be issuing some form of wind highlights in the afternoon forecast package. The above mentioned trough will weaken a bit as it ejects east- northeast through the Great Basin Sunday through Sunday night. Still looking at a solid low-level reflection of this feature as it moves through the northern two-thirds of the Utah/southwest Wyoming late Sunday afternoon/evening. Good low-level forcing will exist along the baroclinic zone, with the best mid-level dynamic and thermal support for deeper convection remaining over the far north during the evening. The period and location of the strongest convective precip will likely remain across the far north during the evening, with lighter but still organized showers continuing along the baroclinic zone as it sags into central Utah later Sunday night. No updates planned at this time for the short term forecast. && .AVIATION...The high pressure aloft strengthening across Utah this morning will shift to the east of the area late this afternoon/tonight. Any lingering showers should remain tied to the surrounding higher terrain, with scattered clouds based above 10kft at the terminal. Increasing southerly flow aloft will support south surface winds much of today. These winds initially will be light through much of this morning, then increase and become gusty during the afternoon. Can not rule out a brief shift to light northwest winds after 22z, follow by south winds returning early this evening. Winds will pick up again late tonight through the day Sunday ahead of an approaching cold front. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Conger For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Oct 29, 5:30 AM MDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 530 AM MDT SAT OCT 29 2016 UTZ001>016-019>021-517-518-WYZ021-301200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 530 AM MDT SAT OCT 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MILD TEMPERATURES ARE EXPECTED ACROSS THE OUTLOOK AREA AGAIN TODAY WITH LOCAL GUSTY SOUTH WINDS IN THE WESTERN VALLEYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT PACIFIC STORM WILL BRING STRONGER SOUTH WINDS TO THE OUTLOOK AREA SUNDAY AFTERNOON WITH THE STRONGEST WINDS THROUGH THE WESTERN VALLEYS. ANOTHER ROUND OF PRECIPITATION IS FORECAST FOR MAINLY THE NORTHERN TWO THIRDS OF THE OUTLOOK AREA SUNDAY THROUGH EARLY MONDAY. THIS WILL BE A COLDER STORM WITH A POTENTIAL FOR ACCUMULATING SNOW IN THE NORTHERN MOUNTAINS ABOVE ABOUT 7500 TO 8000 FEET SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Nearby
High Wind Watches in Utah, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.